Bressan, Alberto; Flores, Fabián
On total differential inclusions
Rendiconti del Seminario Matematico della Università di Padova, Tome 92 (1994) , p. 9-16
Zbl 0821.35158 | MR 1320474 | 5 citations dans Numdam
URL stable : http://www.numdam.org/item?id=RSMUP_1994__92__9_0

Bibliographie

[1] A. Bressan, The most likely path of a differential inclusion, J. Diff. Eqs., 88 (1990), pp. 155- 174. MR 1079863 | Zbl 0736.34013

[2] A. Cellina, On minima of a functional of the gradient: sufficient conditions, Non Linear Analysis : T.M.A., 20 (1993), pp. 343-347. MR 1206423 | Zbl 0784.49022

[3] B. Dacorogna, Direct Methods in the Calculus of Variations, Springer-Verlag, Berlin (1989). MR 990890 | Zbl 0703.49001

[4] G. Pianigiani - F. S. DE BLASI, Differential inclusions in Banach spaces, J. Diff. Eqs., 66 (1987), pp. 208-229. MR 871995 | Zbl 0609.34013

[5] S. Saks, Theory of the Integral, Dover, New York (1964). JFM 63.0183.05 | MR 167578